Alert archive / Pennsylvania / Tornado Warnings in 2019

Tornado Warning 11, NWS Binghamton, NY

May 23, 2019Luzerne County, Pike County, Pennsylvania

NWS Binghamton, NY issued this tornado warning at May 23, 2019, 9:20 PM EDT for Luzerne County, Pike County, Pennsylvania. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2019, 9:20 PM EDT (01:20 UTC)
Expired
May 23, 2019, 9:45 PM EDT
In force
25 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Luzerne County, PA, Pike County, PA

The radar

The Binghamton radar (KBGM), 127 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2019-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2019-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 397 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1182 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
397 m²/s²
0-3 km storm-relative helicity
506 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

446 
WFUS51 KBGM 240120
TORBGM
PAC079-103-240145-
/O.NEW.KBGM.TO.W.0011.190524T0120Z-190524T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
920 PM EDT Thu May 23 2019

The National Weather Service in Binghamton has issued a

* Tornado Warning for...
  Southern Luzerne County in northeastern Pennsylvania...
  South central Pike County in northeastern Pennsylvania...

* Until 945 PM EDT.
    
* At 920 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Pond Hill, or 7 miles east of Berwick, moving east
  at 60 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Drums and Mountain Top around 925 PM EDT.
  Freeland, Fairview Heights and Woodside-Drifton around 930 PM EDT.
  Bear Creek and White Haven around 940 PM EDT.
  Stoddartsville and Arrowhead Lake around 945 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4100 7620 4118 7621 4119 7565 4116 7561
      4116 7516 4119 7514 4119 7488 4114 7492
      4108 7503 4114 7508 4115 7514 4115 7560
      4112 7563 4113 7568 4109 7577 4105 7577
      4101 7573 4098 7580
TIME...MOT...LOC 0120Z 271DEG 53KT 4109 7611 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

MJM
4 follow-up statements
632 
WWUS51 KBGM 240123
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
923 PM EDT Thu May 23 2019

PAC103-240132-
/O.CAN.KBGM.TO.W.0011.000000T0000Z-190524T0145Z/
Pike PA-
923 PM EDT Thu May 23 2019

...THE TORNADO WARNING FOR SOUTH CENTRAL PIKE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 4100 7620 4118 7621 4119 7565 4116 7561
      4115 7560 4112 7563 4113 7568 4109 7577
      4105 7577 4101 7573 4098 7580
TIME...MOT...LOC 0122Z 271DEG 53KT 4109 7608 

$$

PAC079-240145-
/O.CON.KBGM.TO.W.0011.000000T0000Z-190524T0145Z/
Luzerne PA-
923 PM EDT Thu May 23 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR SOUTHERN
LUZERNE COUNTY...
    
At 922 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Slocum, or 9 miles east of Berwick, moving east at
60 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Woodside-Drifton, Fairview Heights and Mountain Top around 930 PM 
  EDT.
  Freeland and Penobscot around 935 PM EDT.
  Bear Creek and White Haven around 940 PM EDT.
  Stoddartsville around 945 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4100 7620 4118 7621 4119 7565 4116 7561
      4115 7560 4112 7563 4113 7568 4109 7577
      4105 7577 4101 7573 4098 7580
TIME...MOT...LOC 0122Z 271DEG 53KT 4109 7608 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

MJM
478 
WWUS51 KBGM 240132 CCA
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
932 PM EDT Thu May 23 2019

PAC103-240132-
/O.COR.KBGM.TO.W.0011.000000T0000Z-190524T0145Z/
Pike PA-
932 PM EDT Thu May 23 2019

...THE TORNADO WARNING FOR PIKE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 4100 7620 4118 7621 4119 7565 4116 7561
      4115 7560 4112 7563 4113 7568 4109 7577
      4105 7577 4101 7573 4098 7580
TIME...MOT...LOC 0122Z 271DEG 53KT 4109 7608 

$$

PAC079-240145-
/O.COR.KBGM.TO.W.0011.000000T0000Z-190524T0145Z/
Luzerne PA-
932 PM EDT Thu May 23 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR SOUTHERN
LUZERNE COUNTY...
    
At 932 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Freeland, or 10 miles north of Hazleton, moving east
at 60 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Bear Creek and White Haven around 940 PM EDT.
  Stoddartsville around 945 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4100 7620 4118 7621 4119 7565 4116 7561
      4115 7560 4112 7563 4113 7568 4109 7577
      4105 7577 4101 7573 4098 7580
TIME...MOT...LOC 0122Z 271DEG 53KT 4109 7608 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

MJM
687 
WWUS51 KBGM 240136
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
936 PM EDT Thu May 23 2019

PAC079-240145-
/O.CON.KBGM.TO.W.0011.000000T0000Z-190524T0145Z/
Luzerne PA-
936 PM EDT Thu May 23 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
SOUTHEASTERN LUZERNE COUNTY...
    
At 935 PM EDT, a severe thunderstorm capable of producing a tornado
was located over White Haven, or 11 miles south of Wilkes-Barre,
moving east at 60 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Stoddartsville around 945 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4099 7608 4117 7612 4119 7565 4116 7561
      4115 7560 4112 7563 4113 7568 4109 7577
      4105 7577 4101 7573 4098 7580
TIME...MOT...LOC 0135Z 271DEG 53KT 4109 7581 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

DAB
011 
WWUS51 KBGM 240147
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
947 PM EDT Thu May 23 2019

PAC079-240157-
/O.EXP.KBGM.TO.W.0011.000000T0000Z-190524T0145Z/
Luzerne PA-
947 PM EDT Thu May 23 2019

...THE TORNADO WARNING FOR SOUTHEASTERN LUZERNE COUNTY HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

LAT...LON 4099 7608 4117 7612 4119 7565 4116 7561
      4115 7560 4112 7563 4113 7568 4109 7577
      4105 7577 4101 7573 4098 7580
TIME...MOT...LOC 0147Z 271DEG 53KT 4109 7559 

$$

MJM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at May 23, 8:54 PM EDT, 26 minutes earlier.

Area forecast discussion, May 23, 8:54 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Binghamton NY
854 PM EDT Thu May 23 2019

.SYNOPSIS...
A cold front will push through the area into the overnight
Scattered showers and thunderstorms will taper off as the front
clears the region. This front will be followed by cooler and
drier air. Another front will approach for Saturday bringing
another round of showers and potentially strong thunderstorms.

&&

.NEAR TERM /THROUGH FRIDAY/...
Scattered thunderstorms have erupted in association with a
vigorous upper level short wave which was moving across NY and
northern PA at this time. This wave has pushed the cold front
into central NY roughly from about KRME to KELM in NY.
Convection has quickly developed and we have received numerous
reports of trees down in north central NY. Mixed layer CAPEs
were up to 1000 J/kg with helicities up to 300 m2/s2 or greater.
This activity will peak soon and then taper as instability
wanes. We are watching for the potential for an isolated tornado
as the environment is favorable. As this wave exits
the region so will the showers and thunderstorms and will wind
pops down after 03z.

730 PM Update...Instability has increased out ahead of the
final shortwave, which is now quickly crossing lake Ontario.
MLCAPE has reached 500-900 J/Kg, with Effective SRH values
300-400 m2/s2 and 0-6km shear increased between 60-70 kts.
Convection has fired up just ahead of this wave across Central
NY and parts of NE PA. These thunderstorms will quickly race
across the region (WNW to ESE) over the next few hours. The
activity should move out of our CWA by 10PM to Midnight. Have
issued several severe thunderstorm warnings already, and several
more may be needed...please stay weather aware this evening and
have an effective way to receive timely warnings.

600 PM Update... Have made several adjustments to the
forecast based on latest trends and high resolution models.
Bottom line is that high shear has overcome very weak CAPE
today, limiting severe weather potential, and overall
thunderstorm development. Multiple upper waves also may not have
had enough wavelength separation from each other with a second
short wave running into an area of subsidence and drying air
behind the wave that came through this morning. A third upper
wave moving from northern Michigan into Ontario has triggered
isolated activity along the Niagara Frontier. The CAMS models
continue to want to fire convection ahead of this feature this
evening. Models have not performed well today, so confidence is
much, if any, storm activity is low. That said, will still sweep
some chance PoPs across our northern counties this evening to
account for this feature and residual moderate instability
lingering in the area. Most of the southern half of our forecast
area should be relatively rain free.

Previous discussion...
Threat for severe storms highly dependent on the amount of
heating and the accompanying instability we can develop. Sat
images show plenty of clouds all the way back to Michigan, but
it does look likes some partial clearing is developing over NE
Ohio into Western NY and PA trying to work into the area. Plenty
of low level shear in place so we will continue to monitor
thunderstorms and the possibility of another Watch. Best chance
it seems like would be over the NEPA counties where better
shear and the best chance for instability exists.

Otherwise cooler air behind the front will work in this evening
and Friday. Some cold advection clouds will likely develop over
the higher terrain, mainly east of I-81 where a few sprinkles
are possible into Friday morning. Beyond that, dry conditions
will continue into Friday night as high pressure builds into the
area.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
Rather complex but ill defined system races through on Saturday
and brings yet another chance for severe weather. Warm frontal
type feature races through Saturday morning developing a few
showers and perhaps a rumble of thunder. This barely clears the
northern area as a cold front plows on from the west with more
serious convection. With the warm front still nearby, concern
would be for low level shear/helicity would be available to any
cell that develops increasing the chance for damaging storms.

Of course there are model timing difference but the front should
clear the area in the late evening or just after midnight. Front
then stalls around the Mason/Dixon line early Sunday. This
should keep most convection south of the forecast area but
there is a chance that a few showers to even thunderstorms
could sneak back into NEPA.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Sunday night through Monday night: High pressure builds in and moves
the region with another calmer period in time for the holiday. Still
pleasant temperature wise with lows in the 50's and highs in the 70's.

Tuesday through Wednesday night: A mid-level ridge over the
southeast deflects the next system into the Great Lakes. An
associated warm front will provide the lift and moisture for some
additional shower and thunderstorm chances in this period. Higher
chances are currently present across northern portions of central
New York but that will be dependent on the strength and location of
the ridge over the southeast. Our region may see 80's by Wednesday
with ensemble guidance potentially too cool if the boundary ends up
north of our region.

&&

.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
Cold front sweeping through the area this evening will bring
showers and thunderstorms, along with brief restrictions to MVFR
levels and gusty winds. Behind the front, cold advections will
lower the ceilings to MVFR in most places as a solid strato-cu
deck moves in late overnight. Drier air and mixing will return
all stations to VFR later Friday afternoon.

Outlook...
Friday night and Saturday...VFR.

Saturday night...Showers and thunderstorms with associated
restrictions likely.

Sunday through Tuesday...Mainly VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...DGM
NEAR TERM...DJN/MJM
SHORT TERM...DGM
LONG TERM...DGM
AVIATION...DGM/MJM
Hazardous weather outlook, May 23, 4:33 PM EDT, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
433 PM EDT Thu May 23 2019

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-242045-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna-
Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
433 PM EDT Thu May 23 2019

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

There is a slight risk for severe thunderstorms through sunset.
Storms late this afternoon and evening will generally be isolated
but may produce locally damaging winds or large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another round of potentially strong to severe thunderstorms is
possible late Saturday. Please check back for updates through the
week on this evolving situation.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

JRK

In the hours before

Local storm report, May 23, 8:21 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
821 PM EDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TSTM WND DMG     HOLLAND PATENT          43.24N  75.26W
05/23/2019                   ONEIDA             NY   911 CALL CENTER

            WIRES DOWN

&&

HLC
Local storm report, May 23, 8:28 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
828 PM EDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     FORESTPORT              43.45N  75.22W
05/23/2019                   ONEIDA             NY   911 CALL CENTER

            TREES DOWN

&&

HLC
Special weather statement, May 23, 8:29 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Binghamton NY
829 PM EDT Thu May 23 2019

NYZ062-PAZ040-043-044-047-048-072-240115-
Sullivan NY-Southern Wayne PA-Wyoming PA-Northern Wayne PA-
Luzerne PA-Lackawanna PA-Pike PA-
829 PM EDT Thu May 23 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHWESTERN
SULLIVAN...LACKAWANNA...SOUTHERN WAYNE...NORTHEASTERN LUZERNE...PIKE
AND EASTERN WYOMING COUNTIES UNTIL 915 PM EDT...

At 829 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Nicholson to Old Forge to near Luzerne.
Movement was east at 65 mph.

Small hail and winds in excess of 40 mph will be possible with these
storms.

Locations impacted include...
Scranton, Wilkes-Barre, Falls, Dunmore, Kingston, Plains, Carbondale,
Port Jervis, Old Forge and Bushkill.

Additional statements will be issued as conditions warrant.

LAT...LON 4114 7508 4115 7515 4125 7513 4123 7551
      4122 7555 4115 7561 4131 7610 4148 7608
      4164 7591 4164 7547 4166 7546 4162 7507
      4151 7469 4150 7469 4149 7476 4143 7476
      4136 7469 4132 7479 4116 7490 4108 7503
TIME...MOT...LOC 0029Z 286DEG 57KT 4161 7576 4137 7576 4132 7592

DAB
Local storm report, May 23, 8:30 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
830 PM EDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TSTM WND DMG     REMSEN                  43.33N  75.19W
05/23/2019                   ONEIDA             NY   911 CALL CENTER

            WIRES DOWN

&&

HLC
Special weather statement, May 23, 8:52 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Binghamton NY
852 PM EDT Thu May 23 2019

NYZ036-037-046-240130-
Otsego NY-Southern Oneida NY-Madison NY-
852 PM EDT Thu May 23 2019

...STRONG THUNDERSTORM WILL AFFECT...SOUTHERN ONEIDA...NORTHEASTERN
OTSEGO AND SOUTHEASTERN MADISON COUNTIES UNTIL 930 PM EDT...

At 851 PM EDT, Doppler radar was tracking a strong thunderstorm over
West Winfield, or 12 miles southwest of Ilion, moving southeast at 60
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Brookfield, Middlefield, Cooperstown, Springfield, Richfield Springs,
Cherry Valley, Bridgewater, Clayville, Exeter Center and Unadilla
Forks.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4262 7464 4281 7533 4298 7526 4296 7521
      4286 7520 4286 7514 4291 7509 4283 7491
      4283 7489 4290 7488 4283 7466 4282 7465
      4276 7467 4263 7463
TIME...MOT...LOC 0051Z 293DEG 52KT 4287 7519

MJM
Special weather statement, May 23, 9:16 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Binghamton NY
916 PM EDT Thu May 23 2019

PAZ047-240215-
Luzerne PA-
916 PM EDT Thu May 23 2019

...STRONG THUNDERSTORM WILL AFFECT...SOUTHERN LUZERNE COUNTY UNTIL
1015 PM EDT...

At 916 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rohrsburg, or near Bloomsburg, moving east at 60 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hazleton, Berwick, West Hazleton, Freeland, Dorrance, Conyngham,
Nescopeck, Slocum, White Haven and Shickshinny.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4095 7621 4105 7623 4114 7623 4113 7627
      4117 7629 4114 7562 4113 7562 4112 7565
      4113 7567 4113 7570 4109 7577 4105 7577
      4103 7574 4101 7574 4090 7603
TIME...MOT...LOC 0116Z 271DEG 53KT 4110 7641

MJM

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:17 PM EDTSevere Thunderstorm WarningBGMWayne58 min
May 23, 8:29 PM EDTSpecial Weather StatementBGMLackawanna, Pike, Wyoming46 min
May 23, 8:39 PM EDTSevere Thunderstorm WarningBGMLackawanna, Pike, Susquehanna, Wayne51 min
May 23, 9:16 PM EDTSpecial Weather StatementBGMLuzerne59 min

Nearby

Tornado Warnings in Pennsylvania, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.